# SDR DALA2017083006458

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 65,701 hours, 47,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY LT AFT SIDE OF CANTED FRAME 1463 ATTACH CLIP IS CRACKED AROUND INBD FASTENER L7L INSIDE OF LOUVER PANEL REF AA 5310-01456-01.
